# SDR RAIA2020031920007

- Difficulty date: March 2, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BETWEEN LH OMEGA BEAM AND CENTER OMEGA BEAM AT FR 20 HAS CORROSION - REMOVED FLOOR SUPPORT BETWEEN LH & CTR OMEGA BEAM AT FR 20. INSTALLED CARBON FIBER FLOOR SUPPORT BETWEEN LH & CENTER OMEGA BEAM AT FR 20. STILL NEED NUTPLATES INSTALLED. INSTALLED NUTPLATES ON THE FR20 CARBON FIBER SUPPORT BETWEEN LH & CENTER BEAM.
